# SDR 96ZZZX1275

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1031V
- Make and model: Cessna TU206F
- Aircraft serial: U20602409
- Engine: Cont TSIO520C
- System (JASC): 7414 · Magneto/Distributor
- Part: Condensor
- Part number: K3984
- Condition: Lead Broken
- Location: Mag
- Part time: 57 hours
- Component: Slick, 6320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTION BETWEEN CONDENSER AND CONDENSER LEAD WAS BROKEN DUE TO CORROSION FROM AMBIENT AIR CAUSING MAG FAILURE.
